Alert archive / Georgia / Tornado Warnings in 2017

Tornado Warning 12, NWS Atlanta, GA

January 21, 2017Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this tornado warning at Jan 21, 2017, 12:43 PM EST for Twiggs County, Wilkinson County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2017, 12:43 PM EST (17:43 UTC)
Expired
Jan 21, 2017, 1:15 PM EST
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 2 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 21, 12:48 PM ESTTSTM WND DMG1 S Marion, GANUMEROUS REPORTS OF TREES DOWN FROM MARION NORTHEAST TOWARD JEFFERSONVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 9:04 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

481 
WFUS52 KFFC 211743
TORFFC
GAC289-319-211815-
/O.NEW.KFFC.TO.W.0012.170121T1743Z-170121T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
1243 PM EST SAT JAN 21 2017

The National Weather Service in Peachtree City has issued a

* Tornado Warning for...
  Southwestern Wilkinson County in central Georgia...
  Central Twiggs County in central Georgia...

* Until 115 PM EST
    
* At 1240 PM EST, a severe thunderstorm capable of producing a
  tornado was located over Marion, or 7 miles west of Jeffersonville,
  moving east at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. This storm has a history of 
           producing damage near Perry. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Jeffersonville, Marion, District Path and Ripley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.  

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3258 8346 3268 8352 3282 8324 3263 8314
TIME...MOT...LOC 1740Z 248DEG 40KT 3264 8346 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
702 
WWUS52 KFFC 211807
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
107 PM EST SAT JAN 21 2017

GAC289-211817-
/O.CAN.KFFC.TO.W.0012.000000T0000Z-170121T1815Z/
Twiggs GA-
107 PM EST SAT JAN 21 2017

...THE TORNADO WARNING FOR CENTRAL TWIGGS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 PM EST for central
Georgia.

LAT...LON 3277 8333 3282 8324 3263 8314 3262 8324
TIME...MOT...LOC 1807Z 248DEG 40KT 3275 8313 

$$

GAC319-211815-
/O.CON.KFFC.TO.W.0012.000000T0000Z-170121T1815Z/
Wilkinson GA-
107 PM EST SAT JAN 21 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EST FOR
SOUTHWESTERN WILKINSON COUNTY...
    
At 107 PM EST, a severe thunderstorm capable of producing a tornado
was located near Nicklesville, or near Irwinton, moving east at 45
mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Wilkinson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3277 8333 3282 8324 3263 8314 3262 8324
TIME...MOT...LOC 1807Z 248DEG 40KT 3275 8313 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Jan 21, 10:20 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Jan 21, 10:20 AM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1020 AM EST Sat Jan 21 2017

.UPDATE...

Heavy showers and thunderstorms moving north and east across north
/central GA this morning. We issued a Tornado Watch for the SW
tier of the CWA, mainly south and west of metro ATL. Strong
storms, some may becoming severe, will push into central GA over
the next couple hours with the main impacts being heavy rain,
frequent lightning, damaging winds and an isolated tornado.

Anticipate this activity to move through the area by mid-afternoon.

Updated TAF portion of the AFD as well.

&&

.PREV DISCUSSION... /Issued 635 AM EST Sat Jan 21 2017/

SHORT TERM /Today through Sunday/...

Short wave lifting out of the lower Mississippi Valley will be the
main driving force today. Models continue to show moderate
instability spreading across the forecast area ahead of this feature
this morning. Moderate shear also expected to accompany this short
wave providing a slight to enhanced risk of severe weather this
morning into the afternoon. We should see a bit of a lull in
activity later this afternoon and evening as the initial short wave
lifts out but another good shot of short wave energy pushes into the
state tonight ahead of the main upper-level low which sweeps across
Sunday. Each of these features are expected to provide a good shot
of lift and shear and combined with the ambient warm and moderately
unstable atmosphere in place over the region will keep the slight to
enhanced risk of severe weather in place through the day Sunday.

Forecast storm total precipitation amounts are generally around 2-3
inches across our central Georgia counties and 1.5-2 inches across
the north. Spread over the next 36 to 48 hours this is not likely to
produce any widespread flood/flash flood issues. However, localized
heavier amounts may lead to a few isolated problems. I am not
planning on issuing any flood/flash flood watches at this time.

20

LONG TERM /Sunday Night through Friday/...

Models in better agreement at the start of the period with the
closed upper low vicinity of the TN valley. The low moves across
the Appalachians into Monday. Extensive wrap around associated
with this cold core low should give a chance of showers across the
forecast area on Monday...mainly northeast Monday night. Ridging
dominates the southeast on Tuesday but another short wave brings
moisture and a chance of showers back Wednesday into Thursday. The
short wave looks like it will move east of the area by Thursday
night. However moisture on the back side of this wave will push
into TN and move rapidly eastward. Models suggest this moisture
will stay mainly north of the forecast area...but there could be
enough cold air advection to bring a few snow showers to the far
northeast. A slight chance has been included in that area for
Thursday night. Friday looks dry. Temperatures will be on a
cooling trend by late next week.

41

AVIATION...
15Z Update...

Thunderstorms moving into KATL now and will continue the next
hour with more stratiform showers (heavy at times) with embedded
lightning behind it. Anticipate a more broad area of rain through
the early/mid afternoon with conditions improving thereafter.

Mainly IFR or lower conditions across the forecast area at this
time. Will see some improvement 14-20Z, but will still see a mixture
of MVFR/IFR conditions in that time frame. Mainly MVFR conditions
after 20Z deteriorating back toward widespread IFR conditions
between 00Z and 06Z. Large area of showers with embedded
thunderstorms spreading northeast across the forecast area
currently. Best coverage will be moving out of the area from west to
east between 18Z and 22Z. Southeast winds 3-7kt through 14Z,
increasing to 5-10kt after.

//ATL Confidence...15Z Update...

Medium confidence on all elements.

20/26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  58  69  47 /  90  90  80  80
Atlanta         69  58  67  48 /  90  90  80  70
Blairsville     64  53  63  44 /  80  90  80  90
Cartersville    68  56  67  46 /  90  90  80  70
Columbus        71  60  69  48 /  90  80  70  50
Gainesville     67  57  66  48 /  90  90  80  80
Macon           72  60  73  48 /  90  90  80  60
Rome            67  56  67  47 /  80  90  80  80
Peachtree City  71  58  68  46 /  90  90  80  70
Vidalia         73  62  75  51 /  80  80  90  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 3 PM EST this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette...
Harris...Heard...Henry...Houston...Jasper...Jones...Lamar...
Laurens...Macon...Marion...Meriwether...Monroe...Muscogee...
Newton...Peach...Pike...Pulaski...Putnam...Schley...Spalding...
Stewart...Sumter...Talbot...Taylor...Telfair...Troup...Twiggs...
Upson...Webster...Wilcox...Wilkinson.

&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Jan 21, 9:45 AM EST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST SAT JAN 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
945 AM EST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 3 PM FOR PORTIONS OF CENTRAL
GEORGIA AND SOUTHERN NORTH GEORGIA...

...CHANCE INCREASING FOR SEVERE THUNDERSTORMS THIS MORNING THROUGH
MID AFTERNOON AND AGAIN TONIGHT...

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO GEORGIA THIS MORNING
AND CONTINUE INTO THE MID AFTERNOON. THE MAIN THREATS WILL BE
DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. THE
GREATEST CHANCE SHOULD BE MAINLY ALONG AND SOUTH OF A FRANKLIN TO
RIVERDALE TO COVINGTON TO EATONTON TO DUBLIN LINE.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO
SUNDAY MORNING AS ANOTHER STORM SYSTEM MOVES ACROSS THE SOUTHEAST.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SATURDAY NIGHT INTO
SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE
SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE
THUNDERSTORMS SHOULD HAVE MOVED EAST OF THE FORECAST AREA BY
SUNDAY AFTERNOON.

IN ADDITION...STORM TOTAL RAINFALL TODAY THROUGH SUNDAY WILL
EXCEED 3 INCHES IN SOME LOCATIONS. GIVEN THESE HEAVY RAINFALL
AMOUNTS SOME LOCALIZED FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 21, 11:46 AM EST, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EST SAT JAN 21 2017

GAZ080-081-092>095-103>105-211730-
Macon GA-Peach GA-Schley GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-Webster GA-
1146 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SCHLEY...WESTERN
DOOLY...SOUTHEASTERN TAYLOR...SUMTER...WESTERN HOUSTON...SOUTHERN
CRAWFORD AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 1230 PM EST...

At 1146 AM EST...a line of strong thunderstorms was extending from
near Horns to Reynolds to Ideal to Chambliss...and moving southeast
at 35 mph.

  HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Preston, Warner
Robins, Centerville, Byron, Montezuma, Marshallville, Reynolds,
Plains, Byromville, Ideal, Leslie, Andersonville, Lilly, De Soto and
Dooling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
      3214 8445 3214 8443 3216 8443 3238 8425
      3257 8416 3265 8409 3264 8360 3219 8380
      3203 8392 3203 8396 3199 8395 3191 8401
      3192 8434 3187 8434
TIME...MOT...LOC 1646Z 298DEG 31KT 3263 8407 3254 8410 3236 8419 3192
8454

WIND...50MPH
Local storm report, Jan 21, 11:58 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND DMG     1 NNE SUNNYSIDE         32.91N  84.40W
01/21/2017                   UPSON              GA   EMERGENCY MNGR

            IN THE WESTERN PORTION OF THE COUNTY THERE ARE MANY
            TREES DOWN NEAR SUNNSYSIDE AND PICKARD ROADS. SOME OF
            THE TREES WERE LARGE.

&&

EVENT NUMBER FFC1700114

GEO
Special weather statement, Jan 21, 12:10 PM EST, 33 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1210 PM EST SAT JAN 21 2017

GAZ044>046-054>058-211800-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-
Henry GA-South Fulton GA-
1210 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...FAYETTE...
SOUTHWESTERN ROCKDALE...CLAYTON...SOUTHWESTERN DEKALB...SPALDING...
HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 100 PM EST...

At 1209 PM EST...a line of strong thunderstorms was extending from
near College Park to Jw Smith Reservoir to Zetella...and moving east
at 40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Senoia,
Lake City, Brooks and Jenkinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8435 3372 8415 3354 8403 3352 8405
      3352 8404 3349 8403 3349 8401 3321 8403
      3319 8437 3321 8440 3321 8445 3319 8450
      3324 8451 3326 8450 3328 8451 3332 8452
      3334 8457 3358 8464
TIME...MOT...LOC 1709Z 251DEG 36KT 3363 8450 3343 8438 3325 8439

WIND...50MPH
Local storm report, Jan 21, 12:26 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     2 NNE FIVE POINTS       32.72N  84.26W
01/21/2017                   TAYLOR             GA   911 CALL CENTER

            RESIDENTS REPORT HEAVY ROOF DAMAGE TO 2 HOMES WITH
            TREES ALSO DOWN. POSSIBLE TORNADIC DAMAGE.

&&

EVENT NUMBER FFC1700115

GEO
Local storm report, Jan 21, 12:30 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     TSTM WND DMG     3 ESE LOWES CROSSING    32.37N  83.94W
01/21/2017                   MACON              GA   911 CALL CENTER

            MULTPILE TREES REPORTED DOWN IN THIS PART OF THE MACON.

&&

EVENT NUMBER FFC1700116

GEO
Local storm report, Jan 21, 12:34 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TORNADO          3 NE PERRY              32.49N  83.69W
01/21/2017                   HOUSTON            GA   AMATEUR RADIO

            RAIN WRAPPED TORNADO VISUALLY SEEN BY AMATUER RADIO
            MOVING NORTH AT 35 TO 40 MPH.

&&

EVENT NUMBER FFC1700117

GEO

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:52 AM ESTSpecial Weather StatementFFCHeard, Troup38 min
Jan 21, 8:28 AM ESTSpecial Weather StatementFFCTroup32 min
Jan 21, 8:33 AM ESTTornado WarningFFCTroup27 min
Jan 21, 8:55 AM ESTSevere Thunderstorm WarningFFCMeriwether, Troup35 min
Jan 21, 9:23 AM ESTSpecial Weather StatementFFCCoweta37 min
Jan 21, 10:04 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Troup56 min
Jan 21, 10:14 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee46 min
Jan 21, 10:22 AM ESTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jan 21, 10:35 AM ESTTornado WarningFFCHarris, Muscogee, Talbot25 min
Jan 21, 11:00 AM ESTSevere Thunderstorm WarningFFCTalbot, Upson30 min
Jan 21, 11:01 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Heard, Troup59 min
Jan 21, 11:10 AM ESTTornado WarningFFCMeriwether, Talbot, Upson32 min
Jan 21, 11:16 AM ESTSevere Thunderstorm WarningFFCTaylor29 min
Jan 21, 11:26 AM ESTTornado Warning Tornado observedFFCCrawford, Taylor, Upson34 min
Jan 21, 11:36 AM ESTSpecial Weather StatementFFCCoweta, Fayette39 min
Jan 21, 11:39 AM ESTSevere Thunderstorm WarningFFCLamar, Pike, Upson36 min
Jan 21, 11:46 AM ESTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter44 min
Jan 21, 11:50 AM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe25 min
Jan 21, 11:56 AM ESTTornado WarningFFCLamar14 min
Jan 21, 12:04 PM ESTSevere Thunderstorm WarningFFCHouston, Macon, Peach26 min
Jan 21, 12:06 PM ESTTornado WarningFFCHouston, Macon, Peach24 min
Jan 21, 12:10 PM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Spalding50 min
Jan 21, 12:13 PM ESTTornado Warning Tornado observedFFCMonroe15 min
Jan 21, 12:21 PM ESTTornado WarningFFCHouston, Peach, Twiggs24 min
Jan 21, 12:28 PM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 21, 12:28 PM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 21, 12:42 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs33 min
Jan 21, 12:53 PM ESTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more52 min
Jan 21, 12:57 PM ESTTornado WarningFFCBleckley, Laurens33 min
Jan 21, 1:05 PM ESTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson40 min
Jan 21, 1:11 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson49 min
Jan 21, 1:24 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen51 min
Jan 21, 1:24 PM ESTTornado WarningFFCJohnson, Laurens36 min
Jan 21, 1:27 PM ESTTornado WarningFFCBaldwin, Hancock, Washington34 min
Jan 21, 1:31 PM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more44 min
Jan 21, 1:32 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jan 21, 1:41 PM ESTTornado WarningFFCJefferson, Johnson34 min
Jan 21, 2:12 PM ESTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler33 min
Jan 21, 2:14 PM ESTSevere Thunderstorm WarningFFCJefferson31 min
Jan 21, 2:26 PM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 21, 3:46 PM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 21, 3:46 PM ESTRiver Flood WarningFFCForsyth, Fulton64 hr
Jan 21, 5:39 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr

Nearby

Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.